MathSciNet Relay Station
MathSciNet bibliographic data
MR2417870 (2009e:34112) 34C25 (34E15 47N20)
Chu, Jifeng; Li, Ming Positive periodic solutions of Hill's equations with singular nonlinear perturbations. Nonlinear Anal. 69 (2008), no. 1, 276–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement